# SDR 9620779605

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47223
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Malfunctioned
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT ON GEAR RETRACTION, GOT LEFT GEAR UNSAFE LIGHT.  RECYCLED GEAR AND RETURNED TO SLC.  AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED LEFT DOWNLOCK SWITCH, CHECKED WIRING AND UPLOCK SWITCH, RAN GEAR SEVERAL TIMES AND OPERATIONAL CHECK GOOD.
